# SDR DALA2017100207215

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 114,560 hours, 14,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGNS WILL NOT ILLUMINATE DURING TEST.  R & R THE BATTERY PACK M312 IAW AMM 33-51. OP CHECKED GOOD.  OK  FOR SERVICE.
